# SDR USAAD00071

- Difficulty date: May 13, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - THE EMERGENCY EXIT LIGHT AT THE FORWARD FLIGHT ATTENDANT SEAT WAS INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING TO THE EMERGENCY LIGHT.  (X)
